# SDR CALA2025092209087

- Difficulty date: September 16, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N13720
- Make and model: Boeing 737724
- Aircraft serial: 28939
- Aircraft time: 81,351 hours, 28,707 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Sill
- Part number: 147A85408
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA R2, DOOR CHORD IS CORRODED IN MULTIPLE AREAS FROM APPROX. STA. 897 TO STA. 1000 REMOVED AND REPLACED R2 DOOR LOWER MAIN SILL DOOR CHORD PER SRM 51-40-02. REFERENCE BAM NON-ROUTINE # 2876134 FOR REMOVAL AND INSTALLATION .
